Solving a Sequence of Recurrence Relations for First-Order Differential Equations
Andrey Batukhtin 1 * , Irina Batukhtina 1, Maxim Bass 1, Sergey Batukhtin 1, Pavel Safronov 1, Marina Baranovskaya 1
More Detail
1 Transbaikal State University, RUSSIA* Corresponding Author


A whole category of engineering and economic problems can be reduced to solving a set of differential equations. Downsides of known approaches for their solutions include limited accuracy numerical methods with stringent requirements for computational power. A direct analytical solution should be derived to eliminate such flaws. This research intends to derive such a solution for an n-dimensional set of recurrence relations for first-order differential equations, linearly dependent on the right side. The research methodology relies on successive integration of the considered set in view of the initial conditions. The overall solution was derived as a sum of products of exponential multipliers with constant coefficients that are defined through weights of a tree graph, which is a descriptor of successive integration. An analytical solution for an n-dimensional set of recurrent differential equations in view of the initial conditions has been derived for the first time in this research.


This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Article Type: Research Article

EURASIA J Math Sci Tech Ed, 2017, Volume 13, Issue 11, 7179-7191

Publication date: 24 Oct 2017

Article Views: 2739

Article Downloads: 1815

Open Access References How to cite this article